Foot pain from taking Levaquin for an upper respiratory infection

by Martha
(Lincoln, NE)

Took Levaquin for an upper respiratory infection. This was my 3rd round of antibiotics. Started out with Amoxicillin for sinus infection.


It moved into my chest, so we did a Z-pack. I got better for a few days, then it moved deeper in my chest and on x-ray, was 'almost pneumonia", so I was prescribed the Levaquin.

It helped, but a couple of weeks later started gardening and working in the yard, and started to have pain in right foot. Gradually worsening, until it hurts when I wear my MBT's (all the time).

I looked on internet and found this web site. Believe having issues with peroneal tendons (outside part of ankle), going down to the bottom of the outside edge of the foot, as well as plantar tendons. Does not feel like pain from heel spurs (I had that pain in 1995), but feels like a stretching type of pain when I squat down. Goes all the way down toward the ball of the foot, but not past it.

Did not go to doctor at this point as they would not do anything differently than what I am already doing. Have worn a boot (from previous injury of other foot) for the last few days with some improvement. Taking anti-inflammatories. Trying to stay off of it as much as possible.

Happy to say my lungs are better. Sad to say I have not been able to get back to the treadmill and have gained a little bit of weight.

Hopefully weight gain only from inactivity and not in and of itself a side effect of the med.



----



Joshua Answers:

Hi Martha.

I'm curious what the relationship is between your Tendonitis dynamic and any possible Levaquin side effect.

See: What Is Tendonitis


1. Is the foot pain the ONLY symptom you equate to the Levaquin?

2. Two weeks after taking the Levaquin your foot started hurting. Did it come on slow or all at once?

3. Tell me more about the Bone Spur situation/history.

4. How much Levaquin did you take?

5. Age.

6. Overall health?

7. History of respiratory issues?


----------------------
Please reply using the comment link below. Do not submit a new submission to answer/reply, it's too hard for me to find where it's supposed to go.

And, comments have a 3,000 character limit so you may have to comment twice.
-----------------------




Joshua Tucker, B.A., C.M.T.
The Tendonitis Expert
www.TendonitisExpert.com
















Subscribe to The Tendonitis Expert Newsletter Today!

For TIPS, TRICKS, and up-to-date Tendonitis information you need!

Email


Name



Then



Don't worry -- your e-mail address is totally secure.

I promise to use it only to send you The Tendonitis Expert Newsletter.





























Comments for Foot pain from taking Levaquin for an upper respiratory infection

Average Rating starstarstarstarstar

Click here to add your own comments

Oct 05, 2012
Rating
starstarstarstarstar
Walking a little bit again because of shoes
by: Anonymous

Hai,

Maby a tip for those wo are (hardly) able te walk because of Cipro toxicity: I bought a pair of fitflop shoes and am now able to walk in the house, the only shoes I can stand on my feet with at the moment. I got the tip from a friend who couldn't walk because swollen joints and tendons from chemotherapy. It takes away al lott of pressure from the feet!
These shoes are expensive but maybe you can find a secondhand pair on the internet (Ebay or so), worth a try!

Oct 06, 2012
Rating
starstarstarstarstar
Response wearing crocs
by: Anonymous

Thank you for the suggestion. I usually wear MBT's, but even those had bothered me for a while.

Crocs seemed to be gentle on my feet, but i was able to take it easy anyway. Now am MUCH better.



Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Levaquin.